# SDR REXA2018032900234

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 27,704 hours, 25,234 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Nr 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

MFD 1 DROPPED OFF LINE THEN AFTER 1 OR 2 MINUTES MFD2 DROPPED OFF LINE AS WELL FOR DURATION OF FLIGHT.  CLEANED THE COCKPIT DISPLAY COOLING FILTER IAW AMM 21-24-15, AND REMOVED AND REPLACED THE NR 1 & 2 MFDS.  PERFORMED AN OPERATIONAL TEST IAW AMM 31-61-01, AND 34-25-00, OPS TESTED GOOD.  NO DEFECTS NOTED.
